I am 26 and had my full hysterectomy when i was 24. I chose to opt out of the hrt treatmennt since i was already aware of how hormones effected my body prior to tbe surgery and also how the women in my family had bad reactions to the treatment. My response to the surgery, the symptoms, were a bit delayed and over this last year my mood swings have increasesed and the depression seems to set in fairly quickly and lasts fir days at a time. Sometimes I feel as if i am losing my mind. I have come back to school and I can deal with the hot flashes and even the naseau that i get but the mental tole this ks having onme isbecoming really hard to deal with and I dont know what else I can do, does anyoe have ny suggestions?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.